MAUDE Adverse Event Report: EBI, LLC. BIOMET SPINALPAK / ORTHOPAK; ELECTRODE, CUTANEOUS

EBI, LLC. BIOMET SPINALPAK / ORTHOPAK; ELECTRODE, CUTANEOUS
Model Number 106130-22
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Itching Sensation (1943); Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.The lot number is unknown; therefore the device history records are unable to be reviewed.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
It was reported that the patient who stated that she is itching with the 63b electrodes.The skin is red and itchy.The patient wants to continue treatment.The patient is allergic to adhesive and latex.The patient did not speak to her doctor the area is clean with soap and water.The patient changes her electrodes every day.The patient has not applied anything to the affected area.The patient requested 63b electrodes and cover patches.I did remind the patient that the cover patches has adhesive.The patient stated that she wants to continue using the device.No further consequences have been reported at this time.
 
Event or Problem Description
It was reported that the patient who stated that she is itching with the 63b electrodes.The skin is red and itchy.The patient wants to continue treatment.The patient is allergic to adhesive and latex.The patient did not speak to her doctor the area is clean with soap and water.The patient changes her electrodes every day.The patient has not applied anything to the affected area.The patient requested 63b electrodes and cover patches.I did remind the patient that the cover patches has adhesive.The patient stated that she wants to continue using the device.No further consequences have been reported at this time.Mdr report #: mw5153574.Reporter calling, stating she had spinal surgery in her neck on (b)(6) 2024, and was discharged two days later, on (b)(6) 2024.Reporter states that upon discharge she was instructed to use a biomet orthopak bone growth stimulator for six months.Reporter states she wears the device every day, as instructed, but has been having problems.Reporter states the included electrodes cause her skin to itch and they are "too adhesive" and cause constant skin irritation.Reporter states there was also a problem with the battery that was only recently discovered.Reporter states as a result she has been wearing the device for two months however recently learned that the device wasn't working during this time.Reporter states she has concerns about her healing and recovery process after her spinal neck surgery, and fears that lack of treatment these past two months has put her recovery behind.Reporter states a new device is being sent to her but it has not yet arrived.Additionally, reporter states she will be following up with her surgeon's office regarding her concerns about recovery and the healing process.Reporter states she feels this device has been detrimental to her health.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Additional information- g1: contact office, h4: device manufacture date, h6: method, results, conclusions correction: g3: date received by manufacturer.This follow-up report is being submitted to relay additional and corrected information.The device was not returned to highridge medical for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was unable to be reviewed as the lot number is unknown.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Highridge medical will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient who stated that she is itching with the 63b electrodes.The skin is red and itchy.The patient wants to continue treatment.The patient is allergic to adhesive and latex.The patient did not speak to her doctor the area is clean with soap and water.The patient changes her electrodes every day.The patient has not applied anything to the affected area.The patient requested 63b electrodes and cover patches.I did remind the patient that the cover patches has adhesive.The patient stated that she wants to continue using the device.No further consequences have been reported at this time.Mdr report #: mw5153574 reporter calling, stating she had spinal surgery in her neck on (b)(6) 2024, and was discharged two days later, on (b)(6) 2024.Reporter states that upon discharge she was instructed to use a biomet orthopak bone growth stimulator for six months.Reporter states she wears the device every day, as instructed, but has been having problems.Reporter states the included electrodes cause her skin to itch and they are "too adhesive" and cause constant skin irritation.Reporter states there was also a problem with the battery that was only recently discovered.Reporter states as a result she has been wearing the device for two months however recently learned that the device wasn't working during this time.Reporter states she has concerns about her healing and recovery process after her spinal neck surgery, and fears that lack of treatment these past two months has put her recovery behind.Reporter states a new device is being sent to her but it has not yet arrived.Additionally, reporter states she will be following up with her surgeon's office regarding her concerns about recovery and the healing process.Reporter states she feels this device has been detrimental to her health.
 
Event or Problem Description
It was reported that the patient who stated that she is itching with the 63b electrodes.The skin is red and itchy.The patient wants to continue treatment.The patient is allergic to adhesive and latex.The patient did not speak to her doctor the area is clean with soap and water.The patient changes her electrodes every day.The patient has not applied anything to the affected area.The patient requested 63b electrodes and cover patches.I did remind the patient that the cover patches has adhesive.The patient stated that she wants to continue using the device.No further consequences have been reported at this time.Mdr report #: mw5153574.Reporter calling, stating she had spinal surgery in her neck on (b)(6) 2024, and was discharged two days later, on (b)(6) 2024.Reporter states that upon discharge she was instructed to use a biomet orthopak bone growth stimulator for six months.Reporter states she wears the device every day, as instructed but has been having problems.Reporter states the included electrodes cause her skin to itch and they are "too adhesive" and cause constant skin irritation.Reporter states there was also, a problem with the battery that was only recently discovered.Reporter states as a result she has been wearing the device for two months however recently learned that the device wasn't working during this time.Reporter states she has concerns about her healing and recovery process after her spinal neck surgery, and fears that lack of treatment these past two months has put her recovery behind.Reporter states a new device is being sent to her but it has not yet arrived.Additionally, reporter states she will be following up with her surgeon's office regarding her concerns about recovery and the healing process.Reporter states she feels this device has been detrimental to her health.
 
Additional Manufacturer Narrative
Udi related data quality updates only - a supplemental report is being submitted to address the discrepancies between fda medwatch form 3500a and gudid.Corrections: d1: brand name, d2a: device common name, d4: model number, d4: expiration date, g4: pma/510(k)#, h4: device manufacture date, h5: labeled for single use, h6: evaluation codes.Additional information: b4: date of this report, g3: date received by manufacturer.

Brand Name
BIOMET SPINALPAK / ORTHOPAK
Common Device Name
ELECTRODE, CUTANEOUS
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key19226210
Report Number0002242816-2024-00061
Device Sequence Number8473529
Product Code GXY
UDI-Device Identifier00880304820852
UDI-Public00880304820852
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P850022
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Notification
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/01/2025
Device Model Number106130-22
Device Catalogue Number106130-22
Device Lot Number310501
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Initial Report FDA Received Date05/01/2024
Supplement Report FDA Received Date05/09/2024
09/13/2024
02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age83 YR
Patient SexFemale
Patient EthnicityNon Hispanic